# SDR SWAA2016082254939

- Difficulty date: August 17, 2016
- Submitted: August 23, 2016
- Operation: Air carrier
- Aircraft: N256WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32514
- Aircraft time: 35,438 hours, 20,925 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Loose
- Location: R1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR EMERGENCY SLIDE GIRT BAR LOOSE.     SECURED THE GIRT BAR IAW SIP.
